Illustrative CasesConcentrated Liquid Detergent Pod Ingestion in ChildrenSidhu, Natasha MD; Jaeger, Matthew W. MDAuthor Information From the Section of Emergency Medicine, Department of Pediatrics, University of Arkansas for Medical Sciences, Little Rock, AR. Disclosure: The authors declare no conflict of interest. Reprints: Natasha Sidhu, MD, Arkansas Children’s Hospital, 1 Children’s Way, Slot 512-16, Little Rock, AR 72202 (e-mail: [email protected]). Pediatric Emergency Care: December 2014 - Volume 30 - Issue 12 - p 892-893 doi: 10.1097/PEC.0000000000000292 Buy SDC Metrics Abstract Concentrated liquid detergent pods are an emerging public health hazard, especially in pediatric patients. Ingestion is a more common route of exposure for liquid detergent pods compared with non–pod detergents and it tends to be associated with more severe adverse effects. We present 3 cases that demonstrate the varied clinical symptoms resulting from detergent pod ingestion. These cases not only demonstrate findings such as gastrointestinal and respiratory symptoms but also show more rare neurological symptoms. The cases highlight the dangers of concentrated liquid detergent pod ingestion. To help prevent further life-threatening injuries, there is a need for more consumer information and provider knowledge about the potential adverse complications. © 2014 Lippincott Williams & Wilkins, Inc.